# SDR SWAA2020052179650

- Difficulty date: May 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 25,935 hours, 11,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY OVERWING EXIT SIDEWALL LIGHT HALF ILLUMINATED ( CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT ) / REPLACED LH FWD EMERGENCY EXIT WINDOW LIGHT ASSY IAW AMM 33-21-00. OPS CHK GOOD CL# 76655
